# SDR HEEA075938

- Difficulty date: September 10, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 7,105 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Link
- Part number: 206033554101
- Part serial: LK10661
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERIC PURGING OUT OF MOUNT.
